# SDR IPXA2022041681211

- Difficulty date: April 7, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: L/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CL/H WING FIXED L/E HAS A BEADED DOUBLER P/N ARB2894-1 THAT IS CRACK AT STA XOS=768 - XOS=772.REMOVED,FAB,REPLACED THE CRACKED BEADED DOUBLER P/N ARB2894-1 ON THE L/H WING FIXED L/E AT STA XOS=768 - XOS=772. IAW DWG ARB2894 AND MD11 SRM 57-40-02 REPAIR 15 FIGURE 205 REV.68.01 (MAJOR)
